# SDR 109102103MT

- Difficulty date: October 21, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N21RX
- Make and model: Agusta A109
- Aircraft serial: 7131
- Aircraft time: 6,601 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Lever
- Part number: 1090631531
- Condition: Worn
- Location: P/T Governor
- Part time: 150 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LEVER WAS DETERMINED TO BE WORN BEYOND LIMITS. PROBABLE CAUSE WAS LOOSE HARDWARE ATTACHING LEVER TO CONTROL LINKAGE. REF AGUSTA M.M. 76-20-00 PG 209 D 1 REQUIRES NUT TO BE "FINGER-TIGHT",TIGHTEN TO NEXT COTTER PIN SLOT AND INSTALL COTTER PIN.
